Skip to Main content Skip to Navigation
Journal articles

Necessary and sufficient conditions for the identifiability of observation-driven models

Abstract : In this contribution we are interested in proving that a given observation-driven model is identifiable. In the case of a GARCH(p, q) model, a simple sufficient condition has been established in [1] for showing the consistency of the quasi-maximum likelihood estimator. It turns out that this condition applies for a much larger class of observation-driven models, that we call the class of linearly observation-driven models. This class includes standard integer valued observation-driven time series, such as the log-linear Poisson GARCH or the NBIN-GARCH models.
Document type :
Journal articles
Complete list of metadata

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02088860
Contributor : François Roueff <>
Submitted on : Tuesday, September 8, 2020 - 9:50:23 AM
Last modification on : Tuesday, September 21, 2021 - 2:16:03 PM

Files

ident_genod.pdf
Files produced by the author(s)

Identifiers

Citation

Randal Douc, François Roueff, Tepmony Sim. Necessary and sufficient conditions for the identifiability of observation-driven models. Journal of Time Series Analysis, Wiley-Blackwell, 2021, 42 (2), pp.140-160. ⟨10.1111/jtsa.12559⟩. ⟨hal-02088860v3⟩

Share

Metrics

Record views

317

Files downloads

129